# SDR CALA0300260

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 22,056 hours, 6,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 0939
- Condition: Loose
- Location: Rt Overwing
- Part time: 15,343 hours, 4,537 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING SLIDE PACK WAS FOUND UNLACED AT TOP DURING SYSTEM CHECK. THE SLIDE PACK WAS REPLACED IAW MM 25-65-00.
